# SDR AALA20000013

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON AFT SIDE OF FRAME AT STA 579 ABOVE STR 44L.  REMOVED FRAME AND INSTALLED NEW FRAME PER AARD 51-01-00-05.  TST:  96,475.29 HOURS.  CYCLES:  19,001.  (X)
